Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in the groin area after radical hysterectomy for cervical cancer. Is the pain due to the removal of lymph nodes?

Hi I am 2 year post radical hysterectomy treatment for cervical cancer 1b2 I have for the past 12 months had sharp pains in lower right groin area on occasions more severely when I am desperate for the toilet, number 1 s and 2 s! Also a dull ache in lower back in almost the identical area which feels as though it s always there but aches more on excercise my consultant says the pain may just be from lymph node removal when I had op but I am concerned it maybe something more sinister, I have had no scans since my treatment or blood tests
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
usually, removal of lymph node dosenot cause pain, unless, there is damage to nerve during the operation. as it is started after 2 years, we need to rule out recurrence of disease. hence please get the scan done to rule out the same.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor